Skip to main content

Completely Decomposable Abelian Groups with Clean Endomorphism Rings

Abstract

Conditions for cleanness of endomorphism rings of completely decomposable Abelian groups are established.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    V. P. Camillo, D. Khurana, T. Y. Lam, W. K. Nicholson, and Y. Zhou, “Continuous modules are clean,” J. Algebra, 304, 94–111 (2006).

    Article  MATH  MathSciNet  Google Scholar 

  2. 2.

    L. Fuchs, Infinite Abelian Groups, Vol. 1, Academic Press, New York (1970).

    MATH  Google Scholar 

  3. 3.

    L. Fuchs, Infinite Abelian Groups, Vol. 2, Academic Press, New York (1973).

    MATH  Google Scholar 

  4. 4.

    J. Han and W. K. Nicholson, “Extensions of clean rings,” Commun. Algebra, 29, No. 6, 2589–2595 (2001).

    Article  MATH  MathSciNet  Google Scholar 

  5. 5.

    P. A. Krylov, A. V. Mikhalev, and A. A. Tuganbaev, Endomorphism Rings of Abelian Groups, Kluwer Academic, Dordrecht (2003).

    Book  MATH  Google Scholar 

  6. 6.

    A. A. Tuganbaev, Theory of Rings [in Russian], MCCME, Moscow (2009).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to K. S. Sorokin.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 17, No. 8, pp. 105–108, 2011/12.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sorokin, K.S. Completely Decomposable Abelian Groups with Clean Endomorphism Rings. J Math Sci 197, 655–657 (2014). https://doi.org/10.1007/s10958-014-1748-8

Download citation

Keywords

  • Abelian Group
  • Prime Number
  • Direct Summand
  • Principal Ideal
  • Endomorphism Ring